Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

HIV Life >> Living With HIV

Pages: 1
kalidas2000
Unregistered

stomach problems...
      #29895 - 03/15/02 12:04 AM

i am experiencing sever nausea within an hour after eating (even if its just yogurt or a banana) amd it lasts for several hours. it has become debilitating and after trying meds and herbs i dont know what to do so about three weeks ago i quit all my hiv meds i haven't felt this good in a long time. for the first time in a year i am able to eat and not feel terrible afterwards. has anyone experienced this or have suggestions for treating it. thanx. kalidas



Post Extras: Remind Me!   Notify Moderator  
gregg629
Guardian

Reged: 04/16/01
Posts: 438
Loc: Boston
Re: stomach problems... new
      #29914 - 03/15/02 10:05 AM

I hope before stoping your meds you talked to your doctor. Curious as to which meds you were on. I have had friends who were on the same meds as me Combivir and Sustiva that weren't able to handle them at all and had simmilar problems to yours. They ended up changing to Protease Inhibitors and have done much better. Also something that can be a factor is when you take your meds in relation to eating. I found that when I took my morning pills then ate breakfast I would also feel sever nausea, so I started eating first and taking my pills a little later in the morning.

No one on meds should have to put up with a decreased qualtiy of life. In the beginning when I had problems I talked to my doctor or nurse sometimes as much as once a day. It's their responsibility along me to make sure that the quality if life is as high as possible. Don't ever let a doctor tell you that you just need to deal or accept problems with meds. If that's their answer then it's time to find a new doctor.

I also found that taking glutimine around the same time I took my meds helped me quite a bit. It's a endurance enhancement and fat burning supplement that you can buy over the counter in most health food stores. It's also something that long distance runners use to control crams while in a race.

Good Luck!

Gregg



Post Extras: Remind Me!   Notify Moderator  
Terry D
Unregistered

Re: stomach problems... new
      #30227 - 03/20/02 01:38 PM

These drugs are toxic garbage it so suprise you would get off them anyone with good self-esteem would stop listenig to "their doctor" and listen to your body. Your doctor is just a extention of the drug company I'm afraid. Heal thyself!



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1850

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3